# SDR GLBA2016111700616

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 40,122 hours, 47,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144043GLA
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT, PILOT REPORTED THAT THE LOWER FORWARD CABIN DOOR CABLE BROKEN (HANDRAIL CABLE). MAINTENANCE REMOVED AND REPLACED THE LOWER FORWARD MAIN CABIN DOOR CABLE REF 52-10-02, P/N 1440-43GLA.
